# SDR AALA970830

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46948
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 1900
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FORWARD COFFEE BAR ATTACH BEAM CORRODED AROUND FLOORBOARD HOLES BETWEEN SEAT TRACKS 6 AND 8.  REMOVED AND REPLACED FLOORBOARD AND COFFEE BAR SUPPORT BEAM PER 53-60-1.  TST:  59,206 HOURS.  CYCLES:  20,343.  (X)
